MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. NRFIT CONNECTOR SET; ADMINISTRATIONS SETS WITH NEURAXIAL CONNECTORS

SMITHS MEDICAL ASD, INC. NRFIT CONNECTOR SET; ADMINISTRATIONS SETS WITH NEURAXIAL CONNECTORS
Catalog Number 21-7605-24
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, when the pcea is connected, an alarm sounds, which is thought to be due to a blockage.After replacing it with another extension tube, there are no problems.This occurred during priming at the facility.There was no patient involvement.
 
Additional Manufacturer Narrative
E1: (b)(6).H3: investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Additional Manufacturer Narrative
One device was returned for analysis.As received, no damages or anomalies were observed.No errors or alarms were observed, and no leakage was noted during testing and issue was not replicated.The complaint of alarming when connected could not be replicated or confirmed.

Brand Name
NRFIT CONNECTOR SET
Common Device Name
ADMINISTRATIONS SETS WITH NEURAXIAL CONNECTORS
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key20589767
Report Number3012307300-2024-12562
Device Sequence Number21031861
Product Code PWH
UDI-Device Identifier10610586044113
UDI-Public(01)10610586044113(17)260214(10)4461386
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K162219
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/14/2026
Device Catalogue Number21-7605-24
Device Lot Number4461386
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/23/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2024
Supplement Date Received by Manufacturer12/07/2024
Initial Report FDA Received Date11/01/2024
Supplement Report FDA Received Date01/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown